×

Found 396 Documents (Results 1–100)

100
MathJax

Real positive maps and conditional expectations on operator algebras. (English) Zbl 07402425

Kikianty, Eder (ed.) et al., Positivity and its applications. Proceedings from the conference Positivity X, Pretoria, South Africa, July 8–12, 2019. Cham: Birkhäuser. Trends Math., 63-102 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dilation theory: a guided tour. (English) Zbl 07393048

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 551-623 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Extreme points of the set of quantum states with bounded energy. (English. Russian original) Zbl 1465.81010

Russ. Math. Surv. 76, No. 1, 190-192 (2021); translation from Usp. Mat. Nauk 76, No. 1, 199-200 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Following the trail of the operator geometric mean. (English) Zbl 07400852

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVIII. Workshop, Białowieża, Poland, June 30 – July 6, 2019. Cham: Birkhäuser. Trends Math., 143-153 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Distribution of the distance between two random points in a body from \(\mathbb R^3\). (English. Russian original) Zbl 1454.60020

J. Contemp. Math. Anal., Armen. Acad. Sci. 55, No. 2, 71-75 (2020); translation from Izv. Nats. Akad. Nauk Armen., Mat. 55, No. 2, 3-8 (2020).
MSC:  60D05 52A22 53C65
PDF BibTeX XML Cite
Full Text: DOI

A Cheeger-type exponential bound for the number of triangulated manifolds. (English) Zbl 1446.57024

PDF BibTeX XML Cite
Full Text: DOI arXiv

Continuous semigroups of holomorphic self-maps of the unit disc. (English) Zbl 1441.30001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-36781-7/hbk; 978-3-030-36782-4/ebook). xxvii, 566 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Shadow problem for the tangent bundle of straight lines on a sphere. (English) Zbl 1400.26029

Agranovsky, Mark L. (ed.) et al., Complex analysis and dynamical systems VII. Proceedings of the 7th international conference on complex analysis and dynamical systems (CA&DS VII), Nahariya, Israel, May 10–15, 2015. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 978-1-4704-2961-4/pbk; 978-1-4704-4256-9/ebook). Contemporary Mathematics 699. Israel Mathematical Conference Proceedings, 291-293 (2017).
MSC:  26B25 30C45 52A20
PDF BibTeX XML Cite
Full Text: DOI

On {\(\alpha\)}-accessible domains. (English. Russian original) Zbl 1370.52005

Vestn. St. Petersbg. Univ., Math. 48, No. 4, 195-203 (2015); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2(60), No. 4, 507-516 (2015).
MSC:  52A30 30C45
PDF BibTeX XML Cite
Full Text: DOI

Covariogram of a cylinder. (English. Russian original) Zbl 1354.60013

J. Contemp. Math. Anal., Armen. Acad. Sci. 49, No. 6, 366-375 (2014); translation from Izv. Nats. Akad. Nauk Armen., Mat. 49, No. 6, 3–15 (2014).
MSC:  60D05 52A22 53C65
PDF BibTeX XML Cite
Full Text: DOI

Separation of finitely many convex sets and data pre-classification. (English) Zbl 1326.52002

Rassias, Themistocles M. (ed.) et al., Optimization in science and engineering. In honor of the 60th birthday of Panos M. Pardalos. New York, NY: Springer (ISBN 978-1-4939-0807-3/hbk; 978-1-4939-0808-0/ebook). 179-188 (2014).
MSC:  52A07 62H30 90C25
PDF BibTeX XML Cite
Full Text: DOI

Covariogram of a parallelogram. (English. Russian original) Zbl 1355.60016

J. Contemp. Math. Anal., Armen. Acad. Sci. 49, No. 4, 194-206 (2014); translation from Izv. Nats. Akad. Nauk Armen., Mat. 49, No. 4, 17-34 (2014).
MSC:  60D05 52A22 53C65
PDF BibTeX XML Cite
Full Text: DOI

Orientation-dependent section distributions for convex bodies. (English. Russian original) Zbl 1316.60022

J. Contemp. Math. Anal., Armen. Acad. Sci. 49, No. 3, 139-156 (2014); translation from Izv. Nats. Akad. Nauk Armen., Mat. 49, No. 3, 3-24 (2014).
MSC:  60D05 52A22 53C65
PDF BibTeX XML Cite
Full Text: DOI

On positive maps: finite dimensional case. (English) Zbl 1343.47080

Accardi, Luigi (ed.) et al., Quantum bio-informatics V. Proceedings of the 5th conference, QBIC 2011, Tokyo University of Science, Tokyo, Japan, March 7–12, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4460-01-9/hbk; 978-981-4460-03-3/ebook). QP-PQ: Quantum Probability and White Noise Analysis 30, 281-290 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification